# SDR R61A201902150186

- Difficulty date: February 15, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17004071001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PANEL 226BRF FLOOR SUPPORT BRACKET HAS AN AREA OF CORROSION AT FR16. REMOVED AND REPLACED PANEL 226 BRF FLOOR SUPPORT BRACKET PN-170-04071-001 REF SRM 51-40-08. A/C REMAINS IN CHECK.
